# SDR SWAA2023013196126

- Difficulty date: January 28, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N8562Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64171
- Aircraft time: 16,439 hours, 8,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NOTREPORTED
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LH AND RH OVERWING EXIT LOWER EMERGENCY LIGHTS INOP IN CABIN<[01] FOUND HIGH RESISTANCE FUSE IN POWER SUPPLY M1695. REPLACED FUSE PER AMM 33-51-06. OPS CHECK GOOD AT THIS TIME.
